# SDR VTZA95305

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2105E
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6416 - IAD-CHS - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE NON ESSENTIAL BUSS FAILING IN FLIGHT.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT POWER DISTRIBUTION UNIT.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
